sexologist-icon
After abortion
Hello Dr After use of mankind unwanted kit(5 tablets) for abortion when period was missed on 1sept nd medicine was taken on 2sept at night nxt 2tablet after 24hrs nd nxt 2after 12hrs at 4sept bleeding was occur at 5sept to 8sept nd pregnancy test was came negative on 20sept But today 7Oct period not came when it come?
157 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

if you didnot have sex this month then you need not worry . as after abortion kit the periods sometimes get delayed by 7-10days. if after that also periods doesnot come then you can withdrawl medicine or visit a gynaec
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Your period can come a few days early or late after an abortion.  I assume you have not had unprotected sex before this. If your period is over seven days late please see your gynaecologist. If a pregnancy test is negative they will prescribe tablets for you to get a bleed and also advise regarding using ongoing contraception. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.